# SDR UPS01836994

- Difficulty date: September 21, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,  STA. -80 LOWER FLOORBEAM CAP IS CORRODED BEYOND LIMITS AT LBL. 44     REPAIRED FLOORBEAM I.A.W. 8110-3 APPROVED DH SK 867-840
